# SDR DL72S990895

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- System (JASC): 5755 · Spoilers
- Part: Beam
- Part number: 65192709
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AD 90-07-05 AND 90-06-09, NR 4 INB'D FLAP TRACK, TYP CORROSION AT MLG BEAM AND SPOILER BEAM ATTACH PADS.  DURING OVERHAUL OF FLAP TRACK, CORROSION WAS FOUND AT THE MLG BEAM AND SPOILER BEAM ATTACH PADS AND BOLT HOLES.  THE PADS WERE MACHINED AND THE HOLES OVERSIZED TO REMOVE    THE CORROSION.  THE MLG BEAM ATTACH HOLES WERE LEFT AS-IS.  THE SPOILER BEAM ATTACH HOLES WERE BUSHED.
